# SDR 2001FA0000537

- Difficulty date: October 19, 2001
- Submitted: October 19, 2001
- Operation: General aviation
- Engine: Lyc O320E3D
- Engine time: 2,981 hours
- System (JASC): 8550 · Reciprocating Engine Oil System
- Part: Housing
- Part number: 78531
- Condition: Cracked
- Location: Oil Pump
- Part time: 2,981 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON DIASSEMBLING THE OIL PUMP, A MINIMUM OF 4 CRACKS WERE FOUND EMANATING RADIALLY FROM THE IMPELLER SHAFT BORE EXTENDING THROUGH THE PUMP BODY.  NO EVIDENCE OF FOREIGN OBJECTS PASSING THROUGH THE PUMP GEARS WAS FOUND.
